| Model Number |
MMT-751LNAB |
| Medical Device Problem Codes |
Moisture or Humidity Problem (2986); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Hyperglycemia (1905)
| Date of Event |
03/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test and self test.However, moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Pump received with scratched reservoir tube window and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the crack inside the reservoir compartment however reservoir did lock in place when inserted into insulin pump.Customer stated that insulin pump had neither been bumped nor dropped.Customer stated the insulin pump was exposure to fluid and there was no visible water or fluid in the pump.Self-test was passed.Drive support cap was normal.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.